Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 596091, 8 pages
Research Article

A Double-Sided Linear Primary Permanent Magnet Vernier Machine

School of Electrical and Information Engineering, Jiangsu University, Zhenjiang 212013, China

Received 23 June 2014; Accepted 30 August 2014

Academic Editor: Wenxiang Zhao

Copyright © 2015 Yi Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Du, Chunhua Zou, and Xianxing Liu, “A Double-Sided Linear Primary Permanent Magnet Vernier Machine,” The Scientific World Journal, vol. 2015, Article ID 596091, 8 pages, 2015. doi:10.1155/2015/596091